# SDR USAA2012062000008

- Difficulty date: June 3, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 3,357 hours, 19,795 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR36, Y1292.  REPLACED SEAT TRACK AT FR36, Y1292 IAW A319 SRM 51-72-11 AND DRAWINGS D53370500 AND D57130147.
